MAUDE Adverse Event Report: Orthopediatrics VERTEGLIDE¿ 5.5 POLYAXIAL PEDICLE SCREW 5.0MM X 35MM, CLOSED

Orthopediatrics VERTEGLIDE¿ 5.5 POLYAXIAL PEDICLE SCREW 5.0MM X 35MM, CLOSED
Model Number 00-1724-5035
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury

Brand Name
VERTEGLIDE¿ 5.5 POLYAXIAL PEDICLE SCREW 5.0MM X 35MM, CLOSED
Common Device Name
VERTEGLIDE¿ 5.5 POLYAXIAL PEDICLE SCREW 5.0MM X 35MM, CLOSED
Manufacturer (Section D)
Orthopediatrics
2850 frontier drive
warsaw IN
Manufacturer (Section G)
Orthopediatrics, Corp
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key50793060
Report Number3006460162-2026-00051
Device Sequence Number9443189
Product Code PGM
UDI-Device Identifier00840194464512
UDI-Public00840194464512
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1724-5035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age7 YR
Patient SexFemale
Patient Weight41 LB